MathSciNet Relay Station
MathSciNet bibliographic data
MR529493 14E25
Kleiman, Steven L.; Altman, Allen B. Bertini theorems for hypersurface sections containing a subscheme. Comm. Algebra 7 (1979), no. 8, 775–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement